The Ramanujan Journal

, Volume 10, Issue 2, pp 237–268 | Cite as

q-Selberg Integrals and Macdonald Polynomials

Article

Abstract

Using the theory of Macdonald polynomials, a number of q-integrals of Selberg type are proved.

Keywords

q-Series symmetric functions Selberg integrals 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G.E. Andrews, R. Askey, and R. Roy, Special Functions, Encyclopedia of Mathematics and its Applications, vol. 71, Cambridge University Press, Cambridge, 1999.Google Scholar
  2. 2.
    K. Aomoto, “Connection formulas of the q-analog de Rham cohomology, in Functional Analysis on the Eve of the 21st Century,” (S. Gindikin et al., eds.), Prog. in Math. 131, Birkhauser, Boston, MA, 1995, vol. 1, pp. 1–12.Google Scholar
  3. 3.
    R. Askey, “Some basic hypergeometric extensions of integrals of Selberg and Andrews,” SIAM J. Math. Anal. 11 (1980), 938–951.CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    R. Askey, “Ramanujan's extensions of the gamma and beta functions,” Amer. Math. Monthly 87 (1980), 346–359.MATHMathSciNetGoogle Scholar
  5. 5.
    R. Askey, “Beta integrals in Ramanujan's papers, his unpublished work and further examples,” in Ramanujan Revisited (G.E. Andrews et al. eds.), Academic Press, Boston, MA, 1988, pp. 561–590.Google Scholar
  6. 6.
    T.H. Baker and P.J. Forrester, “Transformation formulas for multivariable basic hypergeometric series,” Methods Appl. Anal. 6 (1999), 147–164.Google Scholar
  7. 7.
    R.J. Evans, “Multidimensional beta and gamma integrals,” in The Rademacher Legacy to Mathematics (G.E. Andrews et al., eds.), Contemp. Math. 166, AMS, Providence, RI, 1994, pp. 341–357.Google Scholar
  8. 8.
    G. Gasper and M. Rahman, Basic Hypergeometric Series, Encyclopedia of Mathematics and its Applications, vol. 35, Cambridge University Press, Cambridge, 1990.Google Scholar
  9. 9.
    L. Habsieger, “Une q-intégrale de Selberg et Askey,” SIAM J. Math. Anal. 19 (1988), 1475–1489.CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    L.K. Hua, Harmonic Analysis of Functions of Several Complex Variables in the Classical Domains, Translations of Mathematical Monographs, vol. 6, AMS, Providence, RI, 1979.Google Scholar
  11. 11.
    K.W.J. Kadell, “A proof of some q-analogues of Selberg's integral for k = 1,” SIAM J. Math. Anal. 19 (1988), 944–968.MATHMathSciNetGoogle Scholar
  12. 12.
    K.W.J. Kadell, “A proof of Askey's conjectured q-analogue of Selberg's integral and a conjecture of Morris,” SIAM J. Math. Anal. 19 (1988), 969–986.MATHMathSciNetGoogle Scholar
  13. 13.
    K.W.J. Kadell, “An integral for the product of two Selberg–Jack symmetric polynomials,” Compositio Math. 87 (1993), 5–43.MATHMathSciNetGoogle Scholar
  14. 14.
    K.W.J. Kadell, “The Selberg–Jack symmetric functions,” Adv. Math. 130 (1997), 33–102.CrossRefMATHMathSciNetGoogle Scholar
  15. 15.
    K.W.J. Kadell, “A simple proof of an Aomoto-type extension of Askey's last conjectured Selberg q-integral,” J. Math. Anal. Appl. 261 (2001), 419–440.CrossRefMATHMathSciNetGoogle Scholar
  16. 16.
    J. Kaneko, “q-Selberg integrals and Macdonald polynomials,” Ann. Sci. École Norm. Sup. (4) 29 (1996), 583–637.Google Scholar
  17. 17.
    J. Kaneko, “Constant term identities of Forrester–Zeilberger–Cooper,” Discrete Math. 173 (1997), 79–90.CrossRefMATHMathSciNetGoogle Scholar
  18. 18.
    J. Kaneko, “A 1Ψ1 summation theorem for Macdonald polynomials,” Ramanujan J. 2 (1998), 379–386.CrossRefMATHMathSciNetGoogle Scholar
  19. 19.
    C. Krattenthaler, “Schur function identities and the number of perfect matchings of holey Aztec rectangles,” in q-Series from a Contemporary Perspective (M.E.H. Ismail and D.W. Stanton, eds.), Contemp. Math. 254, AMS, Providence, RI, 2000, pp. 335–349.Google Scholar
  20. 20.
    I.G. Macdonald, Symmetric Functions and Hall Polynomials, second edition, Oxford University Press, New-York, 1995.Google Scholar
  21. 21.
    I.G. Macdonald, Hypergeometric Series II, unpublished manuscript.Google Scholar
  22. 22.
    S.C. Milne, “Summation theorems for basic hypergeometric series of Schur function argument,” in Progress in Approximation Theory, (A.A. Gonchar and E.B. Saff eds.), Springer Ser. Comput. Math. 19, Springer, New York, 1992, pp. 51–77.Google Scholar
  23. 23.
    W.G. Morris, “Constant Term Identities for Finite Affine Root Systems: Conjectures and Theorems,” Ph.D. dissertation, University of Wisconsin–Madison, 1982.Google Scholar
  24. 24.
    A. Selberg, “Bemerkninger om et multipelt integral,” Norske Mat. Tidsskr. 26 (1944), 71–78.MATHMathSciNetGoogle Scholar
  25. 25.
    V. Tarasov and A. Varchenko, “Geometry of q-hypergeometric functions, quantum affine algebras and elliptic quantum groups,” Astérisque 246 (SMF, Paris, 1997).Google Scholar
  26. 26.
    Z. Yan, “A class of generalized hypergeometric functions in several variables,” Canad. J. Math. 44 (1992), 1317–1338.MATHMathSciNetGoogle Scholar

Copyright information

© Springer Science + Business Media, Inc. 2005

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsThe University of MelbourneAustralia

Personalised recommendations